How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64397
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I'm currently off nurofen plus over a day and a half.Doc

Resolved Question:

Hi there,I'm currently off nurofen plus over a day and a half.Doc prescribed of librium on a taper for few days and I'm feeling fairly okay.But last few night around bedtime and again last night even though I had taken my lib dose I still got these horrible wd symptoms like before.I'm now wondering is it because for the last few months I've been taking limovane to sleep and taking more than I should.How do I get back to normal,I do not want to go on like this.I'm sober from alcohol for 13years. Me being foolish underestimating the power of prescription drugs!
I think now that the withdrawal symptoms (which are extremely frightening and horrible) could be down to those sleeping tablets? Is that possible?
If so,what do I do from here.
Please help me
Jerry
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

I am d double board certified clinical doctor and can help you with this. Use reply as needed to give me any additional information.

It is possible to have withdrawal from sleeping tablets.

You should not be trying to manage this situation.

You should be reporting directly and frequently to your doctor, and he/she should set up an appropriate taper.

Not just for librium, but from your other med as well.

If you have stopped it and are going cold turkey, he/she needs to know and to monitor.

There are additional medications that can help if needed.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  DrRussMD replied 1 year ago.

Hello

I do not do phone calls.

What other questions do you have?

Customer: replied 1 year ago.
Thank you.I just need to know how long approximately (I know it varies from individual..I've been using these about 6 to 8 months,but need to use more than the desired dose)
The librium dosent seem to work on these horrible sensations at night.
Thanks again
Expert:  DrRussMD replied 1 year ago.

Under supervision, up to 2 weeks.

please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

DrRussMD and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I will have to visit my doctor again then
Expert:  DrRussMD replied 1 year ago.

Call your doctor and see.

please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/